# SDR DALA2023033102500

- Difficulty date: July 15, 2022
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 67,302 hours, 22,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 RAMP REPORTS DENT ON LT AFT FUSELAGE FWD OF WATER SVC PNL 4 FT FWD OF OUTFLOW VALVE. CORRECTIVE ACTION: SUMMARY: LH AFT FUSELAGE SKIN FWD OF WATER SVC PNL 4 FT FWD OF OUTFLOW VALVE WAS REPAIRED PER B757-300 SRM 53-00-01-2R PROCEDURE 21 REPAIR 21 CATEGORY B REPAIR, UNDER LOG 2694865 AND 2694870. (9247762)
